# SDR RAIA00103024

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 6,190 hours, 5,029 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 22270100001
- Part serial: 085
- Condition: Failed
- Location: Hyd Bay
- Part time: 6,193 hours, 5,032 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7607-CHS-DURING TAXI A LOUD THUMPING NOISE IN COCKPIT FLOOR COMING FROM HYDRAULIC COMPARTMENT AREA.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW J41 MAINTENANCE MANUAL.
